Applicable Analysis and Discrete Mathematics 2010 Volume 4, Issue 1, Pages: 167-174
doi:10.2298/AADM1000002S
Full text ( 191 KB)
Cited by


On Q-integral (3,s)-semiregular bipartite graphs

Simić Slobodan K., Stanić Zoran

A graph is called Q-integral if its signless Laplacian spectrum consists entirely of integers. We establish some general results regarding signless Laplacians of semiregular bipartite graphs. Especially, we consider those semiregular bipartite graphs with integral signless Laplacian spectrum. In some particular cases we determine the possible Q-spectra and consider the corresponding graphs.

Keywords: Signless Laplacian spectrum, integral eigenvalues, semiregular bipartite graphs

More data about this article available through SCIndeks